# SDR DALA2019062103724

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND DENT FRAME LOCATED STA 500A AT STR 26L AT FWD CARGO COMPARTMENT. PERFORMED TIME LIMITED REPAIR ON FRAME LOC. STA 500A BTW STR 25L TO STR 26L AT FWD CARGO COMPARTMENT AS PER ERA # 578672-14 REV ORIGINAL AND PRI # 578672-14 REV. 0 AND REV. 1.
